Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Getting reappearing blisters on hand, mouth and foot. Not having fever. What is the cure?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
my daughter had hand foot and mouth three weeks ago. now she is getting blisters appear on her feet everyday about 15-20 only to go away down ti about four. then that afternoon there will be heaps of blisters again. no fever.
Posted Thu, 26 Jul 2012 in Skin Hair and Nails
Answered by Dr. Pravin Banodkar 5 hours later

Thanks for the query.

I have read your query with diligence and I would be pleased to answer your questions.

If she doesn't have fever at the moment, it would be important to check for other causes of blisters in the foot area like pompholyx or eczemas. However, Hand Foot Mouth disease still could be the cause of the recent blisters. But no anti-viral drugs can be started now as three weeks have already passed.

My suggestion to you would be to provide symptomatic relief to the child. Application of a mild steroid like cortisone and neosporin cream on the blister area can be helpful. Keep the affected areas clean and dry.

If the blisters do not improve with the above measures, I encourage you to consult your dermatologist. Careful examination of the lesions is mandatory.

Hope this answers your query. Let me know if you need any other information.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor